# SDR CALA2023021600450

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737-8
- Aircraft serial: 33451
- Aircraft time: 58,663 hours, 21,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 232393
- Condition: Discharged
- Location: M01672
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1672, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. BATTERY DISCHARGES IN LESS THAN 10 MINS (REF AAR NR 99957 787). REMOVED AND REPLACED EMERGENCY BATTERY PACK M1672 IAW B737 AMM 33-51-06-960-805 OPS CHECK GOOD
